Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 81, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Jun 18, 2025, 7:17 PM CDT for Perry County, Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 18, 2025, 7:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 130 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:40 PM CDT | TSTM WND DMG | 1 Ese Lobelville, TN | Trees down on Jones Hollow Road and Burns Ridge. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:46 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
080
WFUS54 KOHX 190017
TOROHX
TNC135-190045-
/O.NEW.KOHX.TO.W.0081.250619T0017Z-250619T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
717 PM CDT Wed Jun 18 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Northwestern Perry County in Middle Tennessee...
* Until 745 PM CDT.
* At 717 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Parsons, or 9 miles northwest of
Linden, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Perry County, including the following locations...
Mousetail Landing State Park and Lobelville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3574 8802 3577 8798 3582 8778 3563 8777
3564 8803 3566 8802 3568 8802 3569 8803
3572 8804
TIME...MOT...LOC 0017Z 255DEG 20KT 3569 8800
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 18, 7:12 PM CDT, 5 minutes earlier. Its key messages:
- Updated at 653 PM CDT Wed Jun 18 2025
- There is a slight risk (level 2/5) for severe storms this afternoon and overnight. Gusty winds and heavy rain are the main hazards, but there is a low hail threat and a very low tornado threat as well.
- Be prepared for nocturnal severe weather. Have your cell phone charged before going to bed and your weather radio turned on in case a warning is issued.
- Summer-like heat and drier weather makes an appearance across middle Tennessee this weekend. Heat indices climb to 100 degrees Saturday through Monday.
Area forecast discussion, Jun 18, 7:12 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Nashville TN 712 PM CDT Wed Jun 18 2025 ...New UPDATE... .KEY MESSAGES... Updated at 653 PM CDT Wed Jun 18 2025 - There is a slight risk (level 2/5) for severe storms this afternoon and overnight. Gusty winds and heavy rain are the main hazards, but there is a low hail threat and a very low tornado threat as well. - Be prepared for nocturnal severe weather. Have your cell phone charged before going to bed and your weather radio turned on in case a warning is issued. - Summer-like heat and drier weather makes an appearance across middle Tennessee this weekend. Heat indices climb to 100 degrees Saturday through Monday. && .UPDATE... Issued at 712 PM CDT Wed Jun 18 2025 An upper level trough and MCV from an overnight MCS has pushed into the Great Lakes. This is pushing a boundary south through OH into Middle TN. Meso Analysis is showing abundant amount of MLCAPE of 2000+ j/kg with mid-level lapse rates around 6.5. Bulk shear is starting to come up and will be 25-30 knots this evening. This will be enough for some organized cells and strong to severe storms. The line is already well developed in the west and has produced a 54 mph wind gust in Clarksville. The better forcing with the line will remain along and north of I-40 with the activity more scattered south of I-40. A Severe Thunderstorm Watch has been issued for counties along and north of I-40 until midnight. Strong wind gusts are going to be the primary threat with strong thunderstorms with large hail the secondary threat. Low level shear will amp up to 20-25 knots and that would be enough for a tornado but overall the threat looks very low. PWATs remain 1.70-1.90" and we will see heavy rain with any activity. Storm motion will be quick and that will keep the flash flooding threat lower but we may see some training along the line and if we do we could see localized flash flooding. The main line will clear the eastern part of the area between 12-2 AM. Another MCV will work out of MO towards midnight and that may bring some additional scattered thunderstorms behind this main line. The atmosphere may be worked over at this point and storms will have less CAPE to work with. The latest HRRR runs are also showing the better forcing to our south. This will overall keep the severe risk on the low side after midnight. Still will have a heavy rain threat with any thunderstorms. && .SHORT TERM... (Rest of today through Thursday) Issued at 1102 AM CDT Wed Jun 18 2025 Satellite shows low clouds over middle Tennessee this morning, with some puffy cumulus clouds trying to go up already. Today's severe weather will be two fold. First, a former MCS and MCV will make their way east into this afternoon (do believe this is what we see on satellite over Arkansas this morning), which will provide sufficient lift and forcing to kick off some afternoon convection. Could see some strong to severe storms with this convection, and SPC is suggesting these discrete storms would provide more of a large hail threat. Still thinking some gusty winds and heavy rainfall could be added to that hazards list as well. Tonight into Thursday morning will be another story. SPC has placed our NW counties in a slight risk for severe weather (level 2/5) with a marginal risk (1/5) across the remainder of the area. Looking at the CAMs, 2 - 3 waves are shown. The first line moves along the KY/TN state line in the evening hours Wednesday, and is not really a threat to the rest of middle Tennessee. The second wave is overnight into Thursday morning, and affects the entire area. This wave is split in the CAMs between remaining one continuous line of storms or splitting into two, where one has more of a southerly push than easterly. It seems stronger in the guidance west of I-65, and then kind of fizzles out as it moves east. Guidance continues to show the possibility of discrete storms ahead of these main lines, which would cause more severe weather issues, but wind is our main threat Wednesday evening into Thursday, followed by large hail, and a very low tornado threat at this time. We are still concerned by the high PWATs in the area, however, storm motion at this time looks to limit the flash flooding threat. If we get training storms (multiple storms going over the same place) or high rainfall rates, we could see some flash flooding trouble in those areas. Definitely worth monitoring the hydrological threat tonight as well. With this being an overnight affair, make sure you have multiple ways to receive warnings, including one that will wake you up like a weather radio or cell phone. Thursday will continue the showers and thunderstorms, but the severe threat will be marginal and mainly on the plateau as storms exit east Thursday morning. However, improved bulk shear values and alright lapse rates mean we could see some stronger afternoon storms that pose a wind and hail threat. Highs tomorrow will be in the 80s, with heat indices approaching 90 degrees. && .LONG TERM... (Thursday Night through next Wednesday) Issued at 1102 AM CDT Wed Jun 18 2025 The weekend looks largely dry, but humid and hot. A stout ridge will take hold over the southeast US over the weekend and into next week, which will limit our rain chances but crank up those temperatures. Highs look to reach the mid 90s, and the airmass will remain humid over middle Tennessee, bringing about heat indices that will creep into the 100s by Saturday. This pattern of daily heat will continue into mid-week next week, with major heat risk affecting middle Tennessee by Sunday afternoon. Remember to take frequent breaks in the air conditioning or shade and drink lots of water if you're spending any time outdoors. && .AVIATION... (00Z TAFS) Issued at 636 PM CDT Wed Jun 18 2025 TS are expected to move into the area this evening and spread across our TAF sites. Multiple waves will keep showers and storms in the forecast throughout most of the overnight hours. Have tempo'd to try and time these out. Gusty southwest winds will continue until storms move through any given TAF sites tonight. Lower confidence on scattered showers and thunderstorms Thursday morning and through the afternoon, but are possible. Included a few prob30 lines for any TS that develop through Thursday morning and afternoon. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 88 68 91 / 80 40 0 0 Clarksville 72 86 67 89 / 90 20 0 0 Crossville 66 80 61 83 / 70 80 0 0 Columbia 70 87 66 89 / 80 50 0 0 Cookeville 68 81 64 84 / 70 60 0 0 Jamestown 66 79 61 83 / 70 70 0 0 Lawrenceburg 69 86 66 89 / 80 60 0 0 Murfreesboro 70 87 66 90 / 70 60 0 0 Waverly 68 85 66 89 / 80 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......Mueller SHORT TERM...Holley LONG TERM....Holley AVIATION.....Cravens
In the hours before
Special weather statement, Jun 18, 5:45 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 PM CDT Wed Jun 18 2025
TNZ005-023-024-182315-
Stewart TN-Humphreys TN-Houston TN-
545 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN STEWART...HOUSTON
AND NORTH CENTRAL HUMPHREYS COUNTIES THROUGH 615 PM CDT...
At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springville, or 12 miles south of Paris Landing State Park, moving
east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dover, Erin, Tennessee Ridge, and Houston County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3654 8781 3622 8760 3617 8792 3618 8793
3621 8794 3622 8795 3626 8794 3631 8796
3635 8798 3637 8800 3639 8801 3642 8804
TIME...MOT...LOC 2245Z 249DEG 31KT 3626 8806
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jun 18, 6:17 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Nashville TN
617 PM CDT Wed Jun 18 2025
TNZ006-182345-
Montgomery TN-
617 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONTGOMERY COUNTY
THROUGH 645 PM CDT...
At 617 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Fort Campbell, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clarksville and Woodlawn.
This includes Interstate 24 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3647 8759 3652 8763 3662 8764 3664 8760
3664 8725
TIME...MOT...LOC 2317Z 246DEG 22KT 3656 8756
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jun 18, 6:44 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
644 PM CDT Wed Jun 18 2025
TNZ005-006-023-024-190015-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
644 PM CDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MONTGOMERY...SOUTHEASTERN
STEWART...HOUSTON AND NORTHWESTERN HUMPHREYS COUNTIES THROUGH 715 PM
CDT...
At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarksville to near Camden. Movement was
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksville, Camden, Erin, Tennessee Ridge, Cumberland City, Palmyra,
and Woodlawn.
This includes Interstate 24 between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3613 8777 3607 8797 3613 8792 3620 8794
3664 8747 3664 8712
TIME...MOT...LOC 2343Z 245DEG 22KT 3661 8735 3610 8800
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
13Special weather statement, Jun 18, 6:45 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
645 PM CDT Wed Jun 18 2025
TNZ061-075-190015-
Bedford TN-Marshall TN-
645 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARSHALL AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 715 PM CDT...
At 644 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lewisburg, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shelbyville, Lewisburg, Cornersville, Belfast, and Farmington.
This includes Interstate 65 between mile markers 23 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3527 8683 3529 8683 3532 8685 3530 8686
3531 8689 3538 8693 3541 8692 3561 8650
3537 8636 3534 8647 3536 8649 3535 8653
3536 8654 3537 8659 3536 8660 3533 8660
3531 8668 3527 8673 3526 8679
TIME...MOT...LOC 2344Z 240DEG 24KT 3534 8682
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13Special weather statement, Jun 18, 7:07 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
707 PM CDT Wed Jun 18 2025
TNZ024-056-057-190030-
Hickman TN-Humphreys TN-Perry TN-
707 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PERRY...SOUTHEASTERN
HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES THROUGH 730 PM CDT...
At 707 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Parsons, or 12 miles northwest of Linden, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Centerville, Lobelville, Mousetail Landing State Park, Pinewood,
Bucksnort, and I-40 Near The Tennessee River.
This includes Interstate 40 between mile markers 136 and 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.
&&
LAT...LON 3566 8802 3568 8802 3569 8803 3572 8804
3577 8799 3580 8797 3583 8797 3587 8794
3603 8758 3579 8744 3561 8804 3562 8804
TIME...MOT...LOC 0007Z 245DEG 32KT 3573 8802
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
13Special weather statement, Jun 18, 7:12 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
712 PM CDT Wed Jun 18 2025
TNZ061-062-075-190045-
Rutherford TN-Bedford TN-Marshall TN-
712 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARSHALL...SOUTHERN
RUTHERFORD AND NORTHWESTERN BEDFORD COUNTIES THROUGH 745 PM CDT...
At 712 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Shelbyville, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Murfreesboro, Chapel Hill, Eagleville, Rover, Christiana, Rockvale,
Unionville, and Fosterville.
This includes the following highways...
Interstate 24 between mile markers 74 and 90.
Interstate 840 between mile markers 50 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3569 8674 3571 8672 3571 8669 3572 8669
3572 8670 3594 8643 3574 8624 3554 8660
TIME...MOT...LOC 0012Z 232DEG 33KT 3567 8660
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:02 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 28 min |
| Jun 18, 7:07 PM CDT | Special Weather Statement | OHX | Hickman, Perry | 23 min |
| Jun 18, 7:10 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys, Perry | 35 min |
| Jun 18, 7:12 PM CDT | Special Weather Statement | OHX | Rutherford | 33 min |
| Jun 18, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 30 min |
| Jun 18, 7:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 37 min |
| Jun 18, 7:36 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Jun 18, 7:39 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 36 min |
| Jun 18, 8:00 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 30 min |
| Jun 18, 8:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 27 min |
| Jun 18, 8:08 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 37 min |
| Jun 18, 8:23 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 37 min |
| Jun 18, 8:26 PM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 34 min |
| Jun 18, 8:31 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury | 29 min |
| Jun 18, 8:53 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 37 min |
| Jun 18, 8:56 PM CDT | Tornado Warning | OHX | Hickman, Maury | 22 min |
| Jun 18, 9:19 PM CDT | Special Weather Statement | OHX | Maury | 26 min |
| Jun 19, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 36 min |
| Jun 19, 2:27 AM CDT | Special Weather Statement | OHX | Montgomery | 33 min |
| Jun 19, 2:56 AM CDT | Special Weather Statement | OHX | Robertson | 34 min |
| Jun 19, 3:50 AM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Jun 19, 4:07 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Wayne | 3 hr |
| Jun 19, 4:56 AM CDT | Areal Flood Advisory | OHX | Cheatham, Robertson | 3 hr |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.